# SDR SWAA2016100708541

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 39,511 hours, 23,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR PLAY OUT OF POSITION.   REPOSITIONED SLIDE PER MT.
